Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from tuberculoma. Diagnosed as neurocysticercosis. Taking R-cin 600mg and Solonex 300mg. Worrisome

sir, I am 47 year old lady. I am suffering from tubercloma for 2 month and I have been also diagnonised as neurocystosercocis. I am taking --- * inj. - streptomycin 0.78 OD * CAP - R-cin 600mg OD AC * TAB - Solonex 300mg OD AC * TAB - Roblet D 20mg OD AC * TAB - Tegrital 20mg BD * TAB- Combutol 1000mg BD * TAB - Omnacortil with gelusil MPS as directed by physician. Sir, i am getting problem with vommating for 2 days. sir please suggested me, what I do ?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Welcome on HMC

Dear continue same treatment as prescribed by your go, don't stop any medicine, these all necessary to get fruitful results. Vomiting just may be due to side effects of some antitubercular drug. Add sharbat sikanjabeen 2tsf twice daily before meal. Its a Unani medicine and very beneficial to stop side effects of antitubercular drugs as well as vomiting too.

Best regards
Dr izhar
Answered: Mon, 19 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor